Alert archive / North Carolina / Tornado Warnings in 2024

Tornado Warning 39, NWS Newport/Morehead City, NC

September 16, 2024Carteret County, Onslow County, North Carolina

NWS Newport/Morehead City, NC issued this tornado warning at Sep 16, 2024, 7:10 PM EDT for Carteret County, Onslow County, North Carolina. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 16, 2024, 7:10 PM EDT (23:10 UTC)
Expired
Sep 16, 2024, 7:45 PM EDT
In force
35 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Carteret County, NC, Onslow County, NC

The radar

The Morehead City radar (KMHX), 16 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 16, 7:26 PM EDTTORNADO1 Ese Cape Carteret, NCNWS Storm Survey confirmed an EF0 tornado with maximum estimated winds of 60 MPH, and a path length of .35 miles and width of 60 yards. See public information statement for full details.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 11.2 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2024-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2024-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
701 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

674 
WFUS52 KMHX 162310
TORMHX
NCC031-133-162345-
/O.NEW.KMHX.TO.W.0039.240916T2310Z-240916T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
710 PM EDT Mon Sep 16 2024

The National Weather Service in Newport has issued a

* Tornado Warning for...
  East central Onslow County in eastern North Carolina...
  Southwestern Carteret County in eastern North Carolina...

* Until 745 PM EDT.

* At 709 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Bogue Inlet Pier, or 8 miles southwest of Morehead
  City, moving northwest at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Morehead City, Cape Carteret, Bogue, and Bogue Inlet Pier around 
  715 PM EDT.
  Swansboro and Peletier around 725 PM EDT.

Other locations impacted by this tornadic thunderstorm include Cedar
Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3466 7692 3461 7697 3469 7720 3480 7708
TIME...MOT...LOC 2309Z 121DEG 22KT 3464 7695 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

DAG
1 follow-up statement
005 
WWUS52 KMHX 162332
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
732 PM EDT Mon Sep 16 2024

NCC031-133-162345-
/O.CON.KMHX.TO.W.0039.000000T0000Z-240916T2345Z/
Onslow NC-Carteret NC-
732 PM EDT Mon Sep 16 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR EAST
CENTRAL ONSLOW AND WEST CENTRAL CARTERET COUNTIES...

At 732 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Peletier, or 13 miles east of Piney Green, moving
northwest at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Swansboro and Peletier around 735 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3471 7718 3479 7709 3472 7704 3469 7706
      3468 7710
TIME...MOT...LOC 2332Z 133DEG 16KT 3471 7709 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

DAG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Sep 16, 3:47 PM EDT, 3 hours 23 minutes earlier.

Area forecast discussion, Sep 16, 3:47 PM EDT, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
347 PM EDT Mon Sep 16 2024

.SYNOPSIS...
An area of low pressure to our south will slowly drift
northwest towards the Carolinas and bring heavy rain, coastal
flooding, and a threat of severe weather to the area. Troughing
will remain over the Eastern Seaboard through next week as well
keeping unsettled conditions across ENC.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 3 PM Monday...Potential Tropical Cyclone #8 (PTC 8)
continues to move onshore with its rainbands dumping heavy
rainfall across the Carolinas, especially in the Wilmington, NC
area. This system has been slowly (5 mph) moving towards the
NNW, but it will pick up speed as it gets picked up by the upper
ridge.

The hazards from PTC 8 will be flash flooding, coastal
flooding, and tornadoes.

- Flash Flooding: As the system moves NNW, the axis of heavy
  rainfall (PWATs of 2-2.25") will transition from the
  southwestern to northeastern region of the FA. QPF has
  remained roughly the same for areas north of HWY 70 but has
  increased for areas to the south. Areas north of HWY 70 are
  expected to get 2-3" while areas south of HWY 70 are in the
  4-7" range with locally higher amounts up to 8-9" possible. A
  Flood Watch is in effect for the entire area, but the highest
  likelihood to see flooding remains south of HWY 70.

- Coastal Flooding: The coastal flooding threat remains largely
  unchanged, with the potential for up to 3 feet of water AGL
  in low lying areas. See the TIDES/COASTAL FLOOD section for
  more details.

- Tornadoes: The current forecast track of PTC 8 over
  northeastern SC brings the tornado-favorable right front
  quadrant across eastern NC. The highest low level helicity
  will be displaced to our west, along the I-95 corridor, but
  0-3 km SRH of 100-250 m2/s2 combined with afternoon CAPEs
  between 1000-1500 J/kg support at least an isolated risk of a
  brief tornado or waterspout especially this afternoon and
  early evening.

- Strong Winds: Winds will strengthen to 30-40 mph along the
  coast today, especially south of Ocracoke Island. Sporadic
  wind gusts up to 50 mph are possible in passing rain bands.
  These may cause sporadic power outages and/or tree damage.

The axis of deepest moisture will transition northeastward
overnight. Greatest rainfall amounts will likely be along and
just north of HWY 70 with overnight QPF in the 2-3" range.
Dry air entrainment will start to cut PoPs back from south to
north late tonight and temps will reach the low 70s.

&&

.SHORT TERM /TUESDAY/...
As of 3 PM Monday...The axis of deeper moisture will continue
its northeastward movement into tomorrow morning, which will
bring the focus of heaviest rain to the Outer Banks. The QPF in
this area is 1-2" with locally higher amounts possible in
stronger rainbands. The Flood Watch for areas south of HWY 70 is
scheduled to drop at 8 AM while the Flood Watch for areas north
of HWY 70 is scheduled to drop at 2 PM.The low will finally
lift north of the area tomorrow afternoon. This will decrease
PoPs from south to north through the day.

Highs will be in the low 80s for everywhere except the Northern
Outer Banks where longer lasting rain will keep high temps in
the upper 70s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
As of 400 AM Mon... Eastern North Carolina will remain
unsettled through the entire period as an impactful low moves
out of the area Tuesday. Beyond that, troughing over the Eastern
Seaboard will continue to bring daily chances for showers and
thunderstorms across the region into next weekend.

Wednesday into the weekend... Previously mentioned upper trough
will remain over the Eastern Seaboard through the end of the
week while at the surface previously mentioned low is forecast
to be to the north and likely dissipated. As we get into the
weekend, there remains uncertainty with the forecast as the
upper trough over the Eastern Seaboard is forecast to cutoff
into an upper low as upper ridging builds across the Northeast.
As is typical with upper lows, spread in timing and depth of
the feature remains large and forecast confidence remains below
average.

Either way, daily chances for showers and thunderstorms will
remain possible across ENC into the weekend as favorable
troughing remains overhead. Continued onshore flow will keep
clouds around the region while temps remain at or below avg.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
SHORT TERM /through 18z Tues/...
As of 1 PM Monday...Periods of sub-optimal flight conditions
can be expected through the TAF period as Potential Tropical
Cyclone #8 moves onshore. Heavy rain bands moving across the
area will produce decreased ceilings, visibility, and strong
wind gusts up to 30 kt. Prevailing MVFR ceilings, with periods
of IFR during heavier rainfall, are expected through midnight.
Late tonight/early tomorrow morning, IFR ceilings become more
probable. As the low moves inland and weakens, winds will
decrease but remain breezy with gusts around 15-20 kt.
Prevailing IFR conditions should linger through mid-morning
before improving in the early afternoon as rain chances decrease
and ceilings lift.

LONG TERM /Tuesday through Friday/...
As of 405 AM Mon...Continued unsettled weather will bring a
chance for sub-VFR conditions across ENC tomorrow as a low
pressure system moves out of the area. After the low moves to
the north we will still see at least a low end threat for the
rest of the week for sub- VFR conditions as daily chances for
afternoon and evening showers and thunderstorms will remain.

&&

.MARINE...
SHORT TERM /Today and Tonight/...
As of 3:30 PM Monday...Dangerous boating conditions are ongoing
this afternoon as winds remain strong on the northern periphery
of an area of elongated low pressure impacting the Carolinas.
Observations south of Cape Lookout show easterly winds of 20-30
kt, with seas ranging 8-11 feet.

Strongest winds will be focused over Onslow Bay and southern
Raleigh Bay this afternoon with gusts up to 35-40 kt. Farther
north, winds are slightly weaker but still peak at 25-30 kts.
Winds will peak this afternoon, then subside as the low shifts
onshore and fills. Seas will continue to be quite hazardous
today, peaking at 10-14 ft. Conditions begin to slowly improve
into Tues morning.

LONG TERM /Tuesday through Friday/...
As of 415 AM Mon...Dangerous marine conditions continue into
Tuesday, but gradually improve from south to north with winds
easing down to 15-20 kts with gusts up around 20-25 kts by Tue
morning and veering to a SE and eventually SW direction while
seas fall down to 5-8 ft along our coastal waters. Winds and
seas fall even further Wed with winds remaining S'rly at 10-15
kts while seas along our coastal waters finally lower down to
3-5 ft by Wed morning. This should then end SCA criteria across
all waters with more benign boating conditions forecast for
Thurs. Daily chances for showers and thunderstorms will remain
possible through the period with locally enhanced winds and seas
possible within the strongest storms that may develop.

&&

.HYDROLOGY...
As of 3:30 PM Monday...Widespread heavy rain is expected to
continue through tomorrow as a poorly organized low pressure
drifts northwestward towards the coast of South Carolina.
Abundant tropical moisture with this system will lead to
extremely heavy rainfall rates, which could cause flooding
issues over areas that have become saturated over the last
week. So far today the axis of heaviest rainfall has been along
Duplin and Onslow Counties, and this will transition to the
north and east as the low moves inland. Areas north of HWY 70
are expected to get 2-3" while areas south of HWY 70 are in the
4-7" range with locally higher amounts up to 8-9" possible.

&&

.TIDES/COASTAL FLOODING...
As of 3:30 PM Monday...There will be potential for coastal
flooding of up to 1-3 ft AGL today as winds slowly strengthen in
association with a poorly organized low pressure system to our
south. Additionally, coastal flooding may be worsened due to
the astronomically high tide cycle we are entering.

Ahead of this system, strong ENE/E winds will buildup water
along the SE portion of the Pamlico Sound as well as the Neuse,
Bay, and Pamlico Rivers. Oceanside, high water levels in
addition to strong wave run up will likely produce ocean
overwash along NC 12 on the Outer Banks at times of high tide.

Additionally with this system we can expect a high threat of
rip currents, rough and dangerous surf/shore break, and beach
erosion.

Current Coastal Flood and High Surf headlines remain unchanged
with the afternoon update.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Tropical Storm Warning for NCZ195-196-199.
     Flood Watch through Tuesday afternoon for NCZ029-044>047-
     079>081-203>205.
     Coastal Flood Advisory until 8 AM EDT Tuesday for NCZ080-094-
     194>196-199.
     Flood Watch through Tuesday morning for NCZ090>092-094-193>196-
     198-199.
     Beach Hazards Statement until 8 PM EDT this evening for NCZ195-
     196-199-203>205.
     High Surf Advisory until 8 AM EDT Tuesday for NCZ195-196-199-
     203>205.
     Coastal Flood Advisory until 11 PM EDT this evening for
     NCZ203>205.
MARINE...Small Craft Advisory until 8 AM EDT Tuesday for AMZ131-135>137-
     230-231.
     Small Craft Advisory until 8 AM EDT Wednesday for AMZ150-152.
     Tropical Storm Warning for AMZ154-156-158.
&&

SYNOPSIS...MHX
NEAR TERM...OJC
SHORT TERM...OJC
LONG TERM...MS
AVIATION...OJC/MS
MARINE...OJC/MS
HYDROLOGY...MHX
TIDES/COASTAL FLOODING...MHX
Hazardous weather outlook, Sep 16, 5:26 PM EDT, 1 hour 44 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
526 PM EDT Mon Sep 16 2024

NCZ029-044>047-079-081-172130-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Mainland Hyde-
526 PM EDT Mon Sep 16 2024

...FLOOD WATCH REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH
TUESDAY AFTERNOON...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ090>092-198-172130-
Duplin-Lenoir-Jones-Inland Onslow-
526 PM EDT Mon Sep 16 2024

...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ203>205-172130-
Northern Outer Banks-Ocracoke Island-Hatteras Island-
526 PM EDT Mon Sep 16 2024

...FLOOD WATCH REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH
TUESDAY AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...HIGH SURF ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY...
...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Coastal Flood Advisory.
   Flood Watch.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-196-199-172130-
West Carteret-East Carteret-Coastal Onslow-
526 PM EDT Mon Sep 16 2024

...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY...
...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Coastal Flood Advisory.
   Flood Watch.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   Flood Watch.
   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ080-172130-
Beaufort-
526 PM EDT Mon Sep 16 2024

...FLOOD WATCH REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH
TUESDAY AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ094-194-172130-
Pamlico-Southern Craven-
526 PM EDT Mon Sep 16 2024

...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ193-172130-
Northern Craven-
526 PM EDT Mon Sep 16 2024

...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Sep 16, 5:44 PM EDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
544 PM EDT Mon Sep 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     Tropical Cyclone 1 E Cape Carteret       34.69N 77.05W
09/16/2024                   Carteret           NC   Public

            Carteret/Craven Electric Cooperative
            reported trees on powerlines on Bayshore
            Drive in Cape Carteret.

&&

ZC

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 8:25 PM EDTBeach Hazards StatementMHXCarteret, Dare, Hyde, Onslow24 hr
Sep 16, 10:02 AM EDTAreal Flood AdvisoryMHXCarteret, Onslow5 hr
Sep 16, 11:37 AM EDTTornado WarningMHXDuplin, Onslow25 min
Sep 16, 2:25 PM EDTAreal Flood AdvisoryMHXCarteret, Craven, Jones, Onslow3 hr
Sep 16, 2:53 PM EDTSpecial Marine WarningMHX67 min
Sep 16, 3:06 PM EDTAreal Flood AdvisoryMHXCarteret, Onslow114 min
Sep 16, 6:04 PM EDTFlash Flood WarningMHXCarteret, Craven, Duplin, Jones, Lenoir, Onslow10 hr
Sep 16, 7:07 PM EDTSpecial Marine WarningMHX23 min

Nearby

Tornado Warnings in North Carolina, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.